首页 | 本学科首页   官方微博 | 高级检索  
     

分数阶微分方程奇异系统边值问题正解的存在性
引用本文:康淑瑰,岳亚卿,郭建敏. 分数阶微分方程奇异系统边值问题正解的存在性[J]. 西南大学学报(自然科学版), 2019, 41(4): 104-108
作者姓名:康淑瑰  岳亚卿  郭建敏
作者单位:1. 大同大学 数学与统计学院, 山西 大同 037009;2. 山西师范大学 数学与计算机科学学院, 山西 临汾 041000
基金项目:国家自然科学基金项目(11271235,11871314,61803241);山西省自然科学基金项目(201801D121001);大同市科技局项目(2018146).
摘    要:
主要讨论了一类带有奇异项的分数阶微分系统边值问题正解的存在性,通过讨论格林函数的性质,利用Krasnoselskii不动点定理得到该问题至少存在一个正解或两个正解的充分条件.

关 键 词:分数阶微分方程  奇异系统  边值问题  Krasnoselskii不动点定理  正解
收稿时间:2018-01-19

Existence of Positive Solutions for Singular Boundary Value Problems of Fractional Differential Equations
KANG Shu-gui,YUE Ya-qing,GUO Jian-min. Existence of Positive Solutions for Singular Boundary Value Problems of Fractional Differential Equations[J]. Journal of southwest university (Natural science edition), 2019, 41(4): 104-108
Authors:KANG Shu-gui  YUE Ya-qing  GUO Jian-min
Affiliation:1. School of Mathematics and Statistics, Datong University, Datong Shanxi 037009, China;2. School of Mathematics and Computer Science, Shanxi Normal University, Linfen Shanxi 041000, China
Abstract:
The existence of positive solutions for a class of fractional differential equations with singular terms is discussed in this paper. By discussing the properties of Green''s functions, we use Krasnoselskii fixed point theorem to obtain the sufficient conditions for the problem to have at least one or two positive solutions.
Keywords:fractional differential equation  singular system  boundary value problem  Krasnoselskii fixed point theorem  positive solution
本文献已被 CNKI 等数据库收录!
点击此处可从《西南大学学报(自然科学版)》浏览原始摘要信息
点击此处可从《西南大学学报(自然科学版)》下载免费的PDF全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号